# SDR AALA201506109006

- Difficulty date: June 9, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 48,995 hours, 18,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1C EMER EXIT LIGHT COVER MISSING.  REPLACED ROW 1C EMER EXIT LIGHT LENS.
